# SDR GTIA2019102434717

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 18,645 hours, 8,340 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT WE EXPERIENCED A SIGNIFICANT "HUM" AND VIBRATION IN THE FOWARD GALLEY AND FLT DECK FOLLOWED BY BURNING SMELL AND CB AE2 PANEL 123VU POPPED ECAM VENT EXTRACT FAULT -R+R AVIONICS FAN (18HQ) IAW AMM 21-26-51, OPS CHECK OK, NO FAULTS NOTED OR DEFECTS IAW AMM 21-26-00
